# SDR 06FDEA2319

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B SEGMENT LOWER SURFACE FOUND DENTS. REPAIRED AS   PER SRM 57  -10-00 FIGURE 2 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
